# SDR R61A20191022115

- Difficulty date: October 1, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17094919001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF 3 FLOOR STRUCTURE FR87 RH SHEAR PANEL HAS CORROSION. AAR MX REPLACED CF 3 FLOOR STRUCTURE FR87 RH SHEAR PANEL PN 170-94919-001 IAW SRM 51-42-01, 51-42-02, 51-43-03. SEE AAR NRC #4500474-1000-0048 FOR WORK PERFORMED.
